Table of Contents
ISRN Computational Mathematics
Volume 2013 (2013), Article ID 262863, 11 pages
http://dx.doi.org/10.1155/2013/262863
Research Article

Solving a Class of Singular Two-Point Boundary Value Problems Using New Modified Decomposition Method

Department of Mathematics, Indian Institute of Technology Kharagpur, Kharagpur 721302, India

Received 10 November 2012; Accepted 5 January 2013

Academic Editors: T. Allahviranloo, L. S. Heath, E. Weber, and J. G. Zhou

Copyright © 2013 Randhir Singh and Jitendra Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Randhir Singh and Jitendra Kumar, “Solving a Class of Singular Two-Point Boundary Value Problems Using New Modified Decomposition Method,” ISRN Computational Mathematics, vol. 2013, Article ID 262863, 11 pages, 2013. doi:10.1155/2013/262863